MAUDE Adverse Event Report: The Metrix Company BAXTER EVA DUAL CHAMBER BAG 3000 mL

The Metrix Company BAXTER EVA DUAL CHAMBER BAG 3000 mL
Model Number 63630
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction

Brand Name
BAXTER EVA DUAL CHAMBER BAG 3000 mL
Common Device Name
EVA Dual Chamber Bag 3000 mL
Manufacturer (Section D)
The Metrix Company
4400 chavenelle rd
dubuque IA 52002
Manufacturer (Section G)
Metrix Dominicana
parque industrial itabo
bldg 5
san cristobal, dma
DR  
Manufacturer Contact
patricia ayers
4400 chavenelle rd
dubuque, IA 52002
+1(563)556-8800
MDR Report Key50175187
Report Number1937141-2026-00003
Device Sequence Number8281546
Product Code KPE
UDI-Device Identifier00085412477473
UDI-Public00085412477473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number63630
Device Catalogue Number63630
Device Lot Number63630-A8727
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown